To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the Central Limit Theo… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Contact form








 


Note! If you want an answer on a question you must specify your email address




On the Central Limit Theorem for Geometrically Ergodic Markov Chains

Journal article
Authors Olle Häggström
Published in Probability theory and related fields
Volume 132
Issue 1
Pages 74-82
ISSN 0178-8051
Publication year 2005
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 74-82
Language en
Links dx.doi.org/10.1007/s00440-004-0390-...
Subject categories Mathematics

Abstract

Let X-0,X-1,... be a geometrically ergodic Markov chain with state space X and stationary distribution pi. It is known that if h:X -> R satisfies pi(vertical bar h vertical bar(2+epsilon)) < infinity for some epsilon > 0, then the normalized sums of the X-i's obey a central limit theorem. Here we show, by means of a counterexample, that the condition pi(vertical bar h vertical bar(2+epsilon)) < infinity cannot be weakened to only assuming a finite second moment, i.e., pi(h(2)) < infinity.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?